Access count of this item: 437

Files in This Item:
File Description SizeFormat 
KJ00004755377.pdf608.55 kBAdobe PDFView/Open
Title: 不規則系の示すスケーリング特性 : 数値計算を中心として(計算物理,第41回物性若手夏の学校(1996年度))
Authors: 大槻, 東巳  KAKEN_name
Author's alias: Otsuki, Tomi
Issue Date: 20-Nov-1996
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 67
Issue: 2
Start page: 190
End page: 199
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.67 No.2

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.